# SDR DALA1111867102

- Difficulty date: February 15, 2011
- Submitted: February 18, 2011
- Operation: Air carrier
- Aircraft: N702DN
- Make and model: Boeing 777232LR
- Aircraft serial: 29741
- Aircraft time: 14,614 hours, 1,148 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Battery Pack
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, THE EMERGENCY PATH LIGHTS BETWEEN ROWS 10-14 WERE FOUND TO BE INOPERATIVE.  MAINTENANCE REPLACED THE FUSE ON THE BATTERY PACK M33098.  SYSTEM OPERATION CHECKED GOOD AFTER THE FUSE WAS REPLACED.
